# SDR AWXA200701022

- Difficulty date: August 18, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 78,460 hours, 30,450 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002345
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN- MAJOR REPAIR - C-11 CHECK - NR 5988361, CRACK ON FUSELAGE FRAME SHEAR TIE, BS 1459, S-28R - S-29R.  REPLACED FUSELAGE FRAME SHEAR TIE, BS 1459, S-28R - S-29R IAW BOEING DWG 140N2002 AND B757-200 SRM 51-30-01-06, FIG 3, 7, 8, 9.
